# SDR FDEA202409251368

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 12,999 hours, 5,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587432
- Condition: Cracked
- Location: Zone 200
- Part time: 1,299 hours, 5,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FLOOR PANEL 242VFF WITH PUNCTURES MDC , FLOOR PANEL 242VFF  WAS REPAIRED I.A.W B767 SRM 53-00-50-2R PAR 4-B FIG 201 SHEET 2   REV: 90 AUG 15/2024
